# SDR 96ZZZX5335

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0542
- Engine: Pwa PT6A114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filler Cap
- Part number: 310238201
- Condition: Oil Loss
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CAP ASSY NUT WAS ADJ TO EASE LOCKING COMPLAINT.  P & W MM DOES NOT ADDRESS ADJ.  A REPLACEMENT CAP ASSY PN 3102382-01 WAS INSTALLED.  IT, TOO, WAS ADJ FOR STIFF LOCKING MECHANISM.  IN ADDITON, THE LENGTH OF THE DIPSTICK DEFEATED THE CHECK BALL INSTALLED VIA P & W SB 1451.  THE RESULT WAS AN UNSCHED STOP AND LOSS OF 4 QTS OF ENG OIL.  SUBMITTER STATED P & W SHOULD LOOK AT RE-ENGINEERING ADJ PROTION OF OIL CAP ASSY.  MANUAL SHOULD ADDRESS IN THE FORM OF A 'WARNING', THE CONSEQUENCES OF ADJUSTMENT TO THE OIL CAP ASSY.  IPC SHOULD REMOVE THE INTERCHANGABILITY OF PN 3102382-01 AND 3115095-01.  INVENTORY OF 3102382-01 SHOULD BE PURGED OR MODIFIED PER P & W SB 1451.
